# SDR FDEA202201210752

- Difficulty date: January 21, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 49,198 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST IN SUPERNUMERARY COMPARTMENT  DID NOT TEST PROPERLY. L1 DOOR LIGHTS DID NOT  ILLUMINATE.  REPLACED L1 DOOR POWER SUPPLY IAW AMM 31-51-06-2,  EMERGENCY LIGHT OPS TEST SATISFACTORY.
